# SDR 2003FA0001277

- Difficulty date: December 18, 2003
- Submitted: December 18, 2003
- Operation: General aviation
- Aircraft: N139HP
- Make and model: Lkheed P2V7
- Aircraft serial: 145906
- Aircraft time: 9,034 hours
- Engine: Wright R3350*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 9,034 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS EMANATING FROM THE LT AND RT MLG FORWARD LOWER CUTOUTS IN THE CENTER WING SKIN.  CRACKS RUN FORWARD FROM THE IB CORNERS TO THE FIRST AND SECOND RIVETS.  CRACKS DO NOT CONTINUE TO THE EDGE OF THE SKIN.  LOCATIONS OF THE CUTOUTS ARE JUST INBOARD OF THE NACELLE WALLS AT WING STATIONS RT 128.5, 171.5 AND LT 128.5,171.5.
